Coexistence problem for two competing species models with density-dependent diffusion

Masayasu Mimura, Yasumasa Nishiura, Alberto Tesei, Tohru Tsujikawa

Research output: Contribution to journalArticle

60 Citations (Scopus)

Abstract

We study the pattern formation of the Gause-Lotka-Volterra system of competition and nonlinear diffusion. This problem is related to segregation patterns between two competing species. It is shown that coexistence is possible by the effect of cross-population pressure in the situation where the inter-specific competition is stronger than the intra-specific one.

Original languageEnglish
Pages (from-to)425-449
Number of pages25
JournalHiroshima Mathematical Journal
Volume14
Issue number2
Publication statusPublished - 1984 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Coexistence problem for two competing species models with density-dependent diffusion'. Together they form a unique fingerprint.

  • Cite this

    Mimura, M., Nishiura, Y., Tesei, A., & Tsujikawa, T. (1984). Coexistence problem for two competing species models with density-dependent diffusion. Hiroshima Mathematical Journal, 14(2), 425-449.